# SDR VQI2013F00032

- Difficulty date: October 29, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 3656
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Condition: Migrated
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT EXPERIENCED A L1 DOOR GUST LOCK FAILURE.  FAULT DETERMINED TO BE THE RESULT OF A MIGRATED BUSHING IN THE GUST LOCK MECHANISM.  BUSHING REINSTALLED IAW AMM 52-11-00-05, NO FURTHER ISSUES WERE NOTED.
